# SDR SCNA2019101403195

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE L/H #1 WINDOW FRAME. INSTALLED REPAIR IN ACCORDANCE WITH SB 737-53-1336.
